helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

donstoys

Members
  • Content count

    7
  • Joined

  • Last visited

Community Reputation

2 Neutral

About donstoys

  • Rank
    Newbie

Recent Profile Visitors

23 profile views
  1. Thank you for your responses, it is helpful to find others who don't necessarily respond to medications in a predictable manner. Our daughter is a nurse, and found some research that suggests that Mirapex can have a cumulative effect after long use. Then with some "trigger" possibly the Amantadine, the Mirapex can have an exacerbated effect. My MDS should have known this. Is your mother doing as well as can be expected? Do her meds seem to be adequate?
  2. Thanks for your reply. We did add Amantadine about the time I began to have problems. MDS and I presumed that it was the reason for the down turn so he took me off the Amantadine. There seemed to be a slight improvement but then I spiraled down even more. I have been at the highest dose of Mirapex for so long that it is difficult to blame it for my symptoms. Just like your mother, I also have struggled with the sudden onset of sleep, which is a well known side effect of Mirapex. I know that I cannot continue feeling this way. I would rather go back to the tremors and stiffness than this.
  3. My MDS is puzzled about why, after such a long and successful use I would not tolerate it so suddenly. There is no research to show effects of prolonged use.
  4. Has anyone had adverse side effects from prolonged use of Mirapex? I have been on it for 12 years at 1.5 mg 3x per day. About 3 months ago I began to crash 2-3 hours after taking my dosage. Extreme dizziness, shortness of breath ( to the point of 80% O2), itching, finally passing out on occasion were the symptoms. I backed the dose off to 1/2 and have seen some improvement. Any ideas?
  5. NN I have the support of my family. Without that this journey would be very difficult. Please accept the support you receive here and know that sharing what you both are going through is very helpful to many.
  6. Thanks for the post.
  7. If I understand it correctly, Parkinsons often affects the guts ability to move, hence the need for a laxative. My Dr. prescribed Linzess along with a very soft almost liquid diet.